skin-hair-icon
Dermatology
Hello doctor! I am from Uzbekistan. My grandfather has a disease related to dermatology. He has red spots on his hands and legs. It was a 2 year ago when this appeared first. Sometimes these red spots bleeding. 10 months ago a local doctor advice to receive injection of prodpidinum (prospidin). He received. Bleeding stopped. But nowadays red spots started to get bigger and swelling. Please give me advice???
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Need to see it. Please call me or send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.